MathSciNet Relay Station
MathSciNet bibliographic data
MR228077 (37 #3661) 60.67
Slack, R. S. A branching process with mean one and possibly infinite variance. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 9 1968 139–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement